Call for Paper - January 2023 Edition
IJCA solicits original research papers for the January 2023 Edition. Last date of manuscript submission is December 20, 2022. Read More

Application of Fuzzy Topological relation in Flood Prediction

Print
PDF
International Journal of Computer Applications
© 2015 by IJCA Journal
Volume 122 - Number 7
Year of Publication: 2015
Authors:
H. C. Chamuah
B. C. Chetia
10.5120/21710-4830

H c Chamuah and B c Chetia. Article: Application of Fuzzy Topological relation in Flood Prediction. International Journal of Computer Applications 122(7):8-13, July 2015. Full text available. BibTeX

@article{key:article,
	author = {H.c. Chamuah and B.c. Chetia},
	title = {Article: Application of Fuzzy Topological relation in Flood Prediction},
	journal = {International Journal of Computer Applications},
	year = {2015},
	volume = {122},
	number = {7},
	pages = {8-13},
	month = {July},
	note = {Full text available}
}

Abstract

Now a day in GIS application fuzzy spatial objects have become extremely important. There have been many research developments on the conceptual description of topological relation between spatial objects. In this paper a formal definition of the computational fuzzy topology is shown which is based on the interior operator and closure operators. In spatial object modeling the interior and exterior boundary are computed based on computational fuzzy topology. An example for determining interior boundary and exterior boundary of flood affected areas of upper Assam based on data collected from Govt. of Assam GOI Directory Assam Tourism NIC ASHA Districts of India.

References

  • Apostol T. M 1974 Mathematical Analysis, Addison- Wesley Publishing Company Inc. 492 pp.
  • Blakemore, M, 1974. Generation and error in spatial data base. Catrographica 21. 131-190.
  • B. C. Chetia, Spatial object Modeling in fuzzyt topologiclal Space. With application to land use and land cover changes of Manah National park in North east India. Advanced in fuzzy Mathematics Volume 6 number 3(2011) pp 359-372.
  • Chang,C. L. 1968 Fuzzy Topological. Journal of Mathematical Analysis and Application 24,182-190.
  • Clementini, E Di Felice D. P. 1996. An algebraic model for spatial objects with indeterminate boundaries In: Burrough P. A. Frank A. U. (Eds), geographic objects with Indeterminate Boundaries, Taylor & Francis. London, pp. 155-169.
  • Cohn, A. G. Golts N. M 1996. The "egg-yolk" representation of regions with indeterminate boundaries In: Burrough P. A Frank A. U (Eds) geographic objects with indeterminante boundaries, Taylor & Francies, London, pp171-187.
  • Egenhofer, M 1993 A models for detailed binary topological relationships. Geomatica 47(3. 4)461-273.
  • Gall. S. A. 1964 Point Set Topology. Academic Press, New York-London, 317pp.
  • Liu, Y. M. , Luo M. K 1947. Fuzzy Topological World Scientific Singapore, 353pp.
  • Pascali, E, Ajmal, N, 1997 Fuzzy topologies and a type of their decomposition. Rendiconti di Matematmatica Serie VII. Vol 17, Roma, pp. 305-328.
  • Smith B, 1967 Mereotopology a theory of parts and boundaries. Data & knowledge Engineering 20,287-303.
  • Tang X. M. Kainz, W, 2002. Analysis Of topological relations between fuzzy regions in general fuzzy topological space. In. Proceeding the SDH Conference 02, Ottawa, Canada, pp 114-123.
  • Tang, X. M. , Kainz. W,Tu,Fu. , 2003, Modeling of fuzzy spatial objects and topological relations in proceeding of the second International Symposium on Spatial Data Quality 03, Hong Kong, pp. 61-67.
  • Tang, X. M. , 2004, spatial object modeling in fuzzy in fuzzy topological spaces: with applications to land cover change. PhD Dissertation, University of Twente. Netherlands, 218pp.
  • Wang. F. Hall G. B. Subaryono. W. F 1990. Fuzzy information representation and processing in conventional GIS software database design and application. International Journal of Geographical Information systems 4(3), 261-283.
  • Wong, C. K 1974 Fuzzy points and local properties of fuzzy topology. Journal of Mathematical Analysis and Application 46,316-328.
  • Wu, G. Zheng, C, 1991. Fuzzy boundary and characteristic properties of order-homorphisns Fuzzy sets and systems 39,329-337.
  • Zadeh, L. A, 1965. Fuzzy sets. Information and control 8,338-353.